Hyperbolic compressible Navier-Stokes equations

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

HU, Yuxi, Reinhard RACKE, 2020. Hyperbolic compressible Navier-Stokes equations. In: Journal of Differential Equations. Elsevier. 269(4), pp. 3196-3220. ISSN 0022-0396. eISSN 1090-2732. Available under: doi: 10.1016/j.jde.2020.02.025

@article{Hu2020Hyper-47267.2, title={Hyperbolic compressible Navier-Stokes equations}, year={2020}, doi={10.1016/j.jde.2020.02.025}, number={4}, volume={269}, issn={0022-0396}, journal={Journal of Differential Equations}, pages={3196--3220}, author={Hu, Yuxi and Racke, Reinhard} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/47267.2"> <dc:contributor>Racke, Reinhard</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-07-10T12:48:55Z</dc:date> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-07-10T12:48:55Z</dcterms:available> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:rights>terms-of-use</dc:rights> <dcterms:abstract xml:lang="eng">We consider the non-isentropic compressible Navier-Stokes equations with hyperbolic heat conduction and a law for the stress tensor which is modified correspondingly by Maxwell's law. These two relaxations, turning the whole system into a hyperbolic one, are not only treated simultaneously, but are also considered in a version having Galilean invariance. For this more complicated relaxed system, the global well-posedness is proved for small data. Moreover, for vanishing relaxation parameters the solutions are shown to converge to solutions of the classical system.</dcterms:abstract> <dcterms:title>Hyperbolic compressible Navier-Stokes equations</dcterms:title> <dc:creator>Hu, Yuxi</dc:creator> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:issued>2020</dcterms:issued> <dc:contributor>Hu, Yuxi</dc:contributor> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/47267.2"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Racke, Reinhard</dc:creator> <dc:language>eng</dc:language> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account